| Catalog Number |
01.18.434 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Periprosthetic femoral fracture was cabled about 1 month after the primary surgery.Fracture occurred during physiotherapy.The surgeon cabled the fracture and revised the head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 june 2024 lot 2204067: (b)(4) items manufactured and released on 13-june-2022.Expiration date: 2027-05-29.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.